Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On joint hyponormality of operators

Author: Ameer Athavale
Journal: Proc. Amer. Math. Soc. 103 (1988), 417-423
MSC: Primary 47B20
MathSciNet review: 943059
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A notion of joint hyponormality is introduced for a collection of bounded linear operators on a separable Hilbert space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20

Retrieve articles in all journals with MSC: 47B20

Additional Information

PII: S 0002-9939(1988)0943059-X
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia